# SDR CA030915006

- Difficulty date: September 5, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 9,388 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 05233151
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING FORWARD UPPER SPAR PLATE HAS SEVERAL AREAS OF EXHALATION. PART REPLACED.
